MathSciNet Relay Station
MathSciNet bibliographic data
MR2438695 60F15 (60F17)
Csörgő, Miklós; Kulik, Rafał Reduction principles for quantile and Bahadur-Kiefer processes of long-range dependent linear sequences. Probab. Theory Related Fields 142 (2008), no. 3-4, 339–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement